MathSciNet Relay Station
MathSciNet bibliographic data
MR2085402 (2005f:65149) 65N30 (65N55 76D05 76D07 76M25)
Girault, Vivette; Rivière, Béatrice; Wheeler, Mary F. A discontinuous Galerkin method with nonoverlapping domain decomposition for the Stokes and Navier-Stokes problems. Math. Comp. 74 (2005), no. 249, 53–84 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement